|yeast infection of the genitals Help !!
Dec 20, 1999
I was diagnosed with HIV 14 Years ago. During the month of July of this year I started the cocktail which was worse than the disease. I now have a yeast infection going on for 4 months. My M.D. started me on Nizoral cream 2%. Nothing seem to work, i'm on my 5th tube. What else is out there? Can I do something on my own so my scrotum is not so inflammed & red. Now the skin is peeling. Any suggestions would be greatly appreciated Thanx in adavance.
Response from Dr. Feinberg
If you're on your 5th tube, then you may not have a yeast infection or it may require different medication. You didn't say whether you are still on medicine for your HIV-- that should help control whatever is going on. You might want to see a dermatologist (skin doctor), who is experienced with these kinds of problems, and may be able to culture it or otherwise confirm the diagnosis.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.